Rendiconti del Seminario Matematico della Università di Padova


Previous issue  | Next issue  | Most recent Issue | All Issues | RSMUP summary
Volume 131, 2014
 

Boundary integral for the Ramachandran index
Paolo Antonini
pp. 1–14
Abstract | Full-Text PDF (213 KB) | Metadata

When all reduced strongly flat modules are projective
László Fuchs and Sang Bum Lee
pp. 15–21
Abstract | Full-Text PDF (1942 KB) | Metadata

A PBW theorem for inclusions of (sheaves of) Lie algebroids
Damien Calaque
pp. 23–47
Abstract | Full-Text PDF (14122 KB) | Metadata

Sur la fidélité de certaines représentations de GL$_2(F)$ sous une algèbre d'Iwasawa
Yongquan Hu, Stefano Morra and Benjamin Schraen
pp. 49–65
Abstract | Full-Text PDF (267 KB) | Metadata

A product property of Sobolev spaces with application to elliptic estimates
Henry C. Simpson and Scott J. Spector
pp. 67–76
Abstract | Full-Text PDF (280 KB) | Metadata

Finite groups with some CAP-subgroups
Luis M. Ezquerro, Xianhua Li and Yangming Li
pp. 77–87
Abstract | Full-Text PDF (181 KB) | Metadata

Explicit calculation of Frobenius isomorphisms and Poincaré duality in the theory of arithmetic $\mathcal D$-modules
Tomoyuki Abe
pp. 89–149
Abstract | Full-Text PDF (40925 KB) | Metadata

On the Lie transformation algebra of monoids in symmetric monoidal categories
Abhishek Banerjee
pp. 151–157
Abstract | Full-Text PDF (186 KB) | Metadata

A local smoothness criterion for solutions of the 3D Navier-Stokes equations
James C. Robinson and Witold Sadowski
pp. 159–178
Abstract | Full-Text PDF (283 KB) | Metadata

On global well-posedness for the Einstein-Maxwell-Euler system in Bondi coordinates
Mamadou Sango and Calvin Tadmon
pp. 179–192
Abstract | Full-Text PDF (220 KB) | Metadata

Poincaré polynomials of stable map spaces to Grassmannians
Alberto López Martín
pp. 193–208
Abstract | Full-Text PDF (24250 KB) | Metadata

Connectedness of the Tannakian group attached to semi-stable multiple filtrations
Masami Fujimori
pp. 209–216
Abstract | Full-Text PDF (182 KB) | Metadata

On the micro-macro limit in traffic flow
Rinaldo M. Colombo and E. Rossi
pp. 217–235
Abstract | Full-Text PDF (13804 KB) | Metadata

Localizations of tensor products
Manfred Dugas, Kelly Aceves and Bradley Wagner
pp. 237–258
Abstract | Full-Text PDF (322 KB) | Metadata

A criterium for monomiality
Carolina Vallejo Rodríguez
pp. 259–262
Abstract | Full-Text PDF (166 KB) | Metadata

A note on Grayson's theorem
Annibale Magni and Carlo Mantegazza
pp. 263–279
Abstract | Full-Text PDF (250 KB) | Metadata

A graph related to the join of subgroups of a finite group
Hadi Ahmadi and Bijan Taeri
pp. 281–292
Abstract | Full-Text PDF (1533 KB) | Metadata